# SDR DALA2018010200007

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 75,005 hours, 56,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP FITTING AT FRAME 275 BENT. REMOVED AND REPLACED CUSP FITTING WITH SERVICEABLE NEW P/N 3912075U506. STANDARD HARDWARE INSTALLATION PER SRM 51-40.
